# SDR GTIA2015010501477

- Difficulty date: January 5, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 34,004 hours, 16,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 14759
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOPERATIVE.  R & R FWD MEGAPHONE IAW EMERGENCY EQUIPMENT LAYOUT DWG NK319-132-EQ, OPS CHECKED GOOD.
